MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 5 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 5 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-20-506
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Joint Laxity (4526); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical records were reviewed.Primary operative notes (b)(6) 2018 indicate the patient received a left total knee replacement due to end stage osteoarthritis.The patella was resurfaced, and depuy cement was utilized.The surgery was completed without indication of complication by the surgeon.Revision operative notes (b)(6) 2018 indicate the patient received a left total knee revision due to pain, swelling and instability.Upon entering the joint, synovitis and evidence of polywear was encountered.Insert was revised.The surgery was completed without indication of complication by the surgeon.Doi: (b)(6) 2018, dor: (b)(6) 2018 left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
Medical records received: update: medical records received on ad 31 dec 2024 (1 & 2) were reviewed by a clinician to identify patient harms/product issues.55-year-old female patient received a second left knee revision to treat persistent global instability.The patient had a previous revision of the tibial insert to treat instability and polywear on (b)(6) 2018 (b)(4).Upon entering the joint, the surgeon noted the tibial tray was stable but mildly loosened at the smartset cement to implant interface.The femoral component was stable but revised.There was no reported product problem with the revised unknown tibial insert.The patella was well-fixed and retained.The patient received a depuy attune stemmed revision construct secured with competitor cement.The procedure was completed without complications.Primary part/lot of the tibial tray, cement, femoral component, and patella on pages 5-6 in medical records entitled (b)(4).Medical records ad (b)(6) 2024 (1).Doi: (b)(6) 2018.Dor (b)(6) 2018 (primary tibial insert captured on (b)(4).Dor: (b)(6) 2023 (unk insert, femoral, tray, cement) left knee.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5, g4 pma/ 510(k).If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE CR FB INSRT SZ 5 6MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581
6107428552
MDR Report Key11882802
Report Number1818910-2021-11154
Device Sequence Number3685641
Product Code JWH
UDI-Device Identifier10603295045656
UDI-Public10603295045656
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1516-20-506
Device Catalogue Number151620506
Device Lot NumberHB3594
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer06/25/2021
12/31/2024
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date06/28/2021
01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/22/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM LT SZ 5 CEM; ATTUNE FB TIB BASE SZ 4 CEM; ATTUNE MEDIAL DOME PAT 35MM; SMARTSET MV 40G - EO; ATTUNE CR FEM LT SZ 5 CEM; ATTUNE FB TIB BASE SZ 4 CEM; ATTUNE MEDIAL DOME PAT 35MM; SMARTSET MV 40G - EO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale